Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 9, 2008, 3:55 PM MDT. It took effect at Apr 10, 2008, 6:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 3:55 PM MDT (21:55 UTC)
- In effect from
- Apr 10, 2008, 6:00 AM MDT
- Expired
- Apr 10, 2008, 3:04 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 092155 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT WED APR 9 2008 NMZ014-015-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ /O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...GLENWOOD...SOCORRO 355 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY. ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE ONCE AGAIN FOR THURSDAY. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-009-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE 355 PM MDT WED APR 9 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS... THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002>005-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON 355 PM MDT WED APR 9 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING CHAMA...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-012-016-017-026-100230- /O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ /O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 355 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE ESTANCIA VALLEY...THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGH PLAINS. ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE AGAIN FOR THURSDAY. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ010-013-018>021-100230- /O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 355 PM MDT WED APR 9 2008 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING CLOVIS... PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ DPORTER
4 follow-up statements
000 WWUS75 KABQ 100224 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT WED APR 9 2008 NMZ014-015-101100- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...GLENWOOD...SOCORRO 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY FOR THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY. WEST WINDS SUSTAINED AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH WILL PERSIST OVER THE REGION TONIGHT...THEN RAPIDLY INCREASE EARLY THURSDAY MORNING. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-012-016-017-026-101100- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ /O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 824 PM MDT WED APR 9 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO. SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS TO AROUND 40 OR 45 MPH MAY PERSIST OVER THE REGION OVERNIGHT...THEN INCREASE QUICKLY EARLY THURSDAY MORNING. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE REGION ON THURSDAY. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-008-009-101100- /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY FOR THE NORTHWEST PLATEAU...WEST CENTRAL MOUNTAINS..AND MIDDLE RIO GRANDE VALLEY. NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS...THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002>005-101100- /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING LOCALES ACROSS THE REGION INCLUDING CHAMA...LOS ALAMOS...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG THE INTERSTATE 25 CORRIDOR. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ010-013-018>021-101100- /O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 824 PM MDT WED APR 9 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL DEVELOP EARLY THURSDAY MORNING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING LOCALES INCLUDING CLOVIS...PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$
000 WWUS75 KABQ 100946 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 AM MDT THU APR 10 2008 ...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY... .A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL PRODUCE A WIDESPREAD ROUND OF GUSTY WEST WINDS AS A WEAK COLD FRONT DROPS FROM NORTH TO SOUTH ACROSS THE STATE. STRONGEST WINDS WILL CROSS THE EASTERN AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60 MPH AT TIMES IN THESE AREAS THIS AFTERNOON. WITH THE WEATHER SYSTEM MOVING OFF INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE SPEED BY MIDNIGHT. NMZ010>013-016>021-026-101800- /O.UPG.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ /O.NEW.KABQ.HW.W.0006.080410T1200Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 346 AM MDT THU APR 10 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL INCREASE SPEED RAPIDLY THIS MORNING REACHING 40 MPH WITH GUSTS TO 60 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT STRONG AND GUSTY WINDS ACROSS INTERSTATE 40 FROM TIJERAS CANYON TO THE TEXAS LINE...OR FROM MILE POST 170 TO MILE POST 370...AND ACROSS HIGHWAY 285...HIGHWAY 84...HIGHWAY 54...HIGHWAY 60 AND HIGHWAYS 70 AND 380. VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST. WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE DANGEROUS WIND CONDITIONS. TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH SOUTH ORIENTED ROADS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>005-008-009-014-015-101800- /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON... GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO 346 AM MDT THU APR 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS INCREASING TO 35 MPH THIS MORNING WILL GUST TO 50 MPH BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT VERY GUSTY WINDS OVER INTERSTATE 25 FROM THE SOCORRO COUNTY LINE NORTH OF ELEPHANT BUTTE LAKE STATE PARK NORTH TO THE COLORADO LINE...OR FROM MILE POST 100 TO MILE POST 460...AND ACROSS INTERSTATE 40 FROM THE ARIZONA LINE EAST TO TIJERAS CANYON...OR FROM MILE POST ZERO TO MILE POST 170. EXPECT HAZARDOUS WINDS ACROSS HIGHWAY 64...HIGHWAY 550...HIGHWAY 491...HIGHWAYS 84 AND 285...HIGHWAY 60...HIGHWAY 180...AND HIGHWAY 380. WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE HAZARDOUS WIND CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS CROSS WINDS ON NORTH SOUTH ROADS. $$ SHY
000 WWUS75 KABQ 101737 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1137 AM MDT THU APR 10 2008 ...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY... .A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL PRODUCE WIDESPREAD STRONG AND GUSTY WEST WINDS. THE STRONGEST WINDS WILL OCCUR OVER THE EAST AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60 MPH AT TIMES THIS AFTERNOON. WITH THE WEATHER SYSTEM MOVING OFF INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE IN SPEED BY MIDNIGHT. NMZ010>013-016>021-026-110200- /O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1137 AM MDT THU APR 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED WEST WINDS NEAR 40 MPH WITH GUSTS NEAR 65 MPH WILL CONTINUE THROUGH 8 PM ACROSS THE EAST AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST ESPECIALLY IN AND AROUND TUCUMCARI AND CLOVIS. WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE DANGEROUS WIND CONDITIONS. TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING... ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>005-008-009-014-015-110200- /O.CON.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON... GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO 1137 AM MDT THU APR 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS OF 35 MPH WITH GUSTS NEAR 50 MPH WILL CONTINUE THROUGH 8 PM ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE HAZARDOUS WIND CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS. $$ 34
000 WWUS75 KABQ 102104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT THU APR 10 2008 ...WINDS SLOWLY DIMINISHING ACROSS EASTERN NEW MEXICO LATE THIS AFTERNOON... .A DEPARTING WEATHER SYSTEM OVER THE CENTRAL PLAINS STATE WILL ALLOW THE SURFACE PRESSURE GRADIENT TO WEAKEN ACROSS NEW MEXICO THROUGH THIS EVENING. THE STRONGEST WINDS WILL CONTINUE OVER THE EAST AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS UP TO 60 MPH AT TIMES THROUGH EARLY THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE IN SPEED AFTER SUNSET. NMZ001>005-008-009-014-015-102215- /O.CAN.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON... GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO 304 PM MDT THU APR 10 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DIMINISH THROUGH THIS EVENING ACROSS WESTERN AND CENTRAL NEW MEXICO. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ NMZ010>013-016>021-026-110200- /O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 304 PM MDT THU APR 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED WEST NORTHWEST WINDS NEAR 40 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH 6 PM ACROSS THE EAST AND SOUTHEAST PLAINS BEFORE GRADUALLY DIMINISHING EARLY THIS EVENING. VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST ESPECIALLY IN AND AROUND CLOVIS...ROSWELL...AND RUIDOSO. TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING... ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:11 PM MDT, 44 minutes earlier.
Area forecast discussion, Apr 9, 3:11 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT WED APR 9 2008 .DISCUSSION... WATER VAPOR LOOP THIS AFTERNOON SHOWS TROUGH AXIS ACROSS THE CENTRAL ROCKIES FROM SALT LAKE SOUTH THROUGH E AZ INTO OLD MEXICO SHIFTING EASTWARD INTO NM/CO. VISIBLE SATELLITE IMAGERY SHOWS ABUNDANT CLOUD COVER OVER NM WITH THE EXCEPTION OF THE FAR SE PLAINS WHERE A DRY SLOT HAS DEVELOPED ACROSS THE REGION. RADAR TRENDS...IN AGREEMENT WITH DETAILS FROM THE LATEST RUC13/NAM12/20KM WRF...SHOW CONVECTION DEVELOPING OVER THE E CENTRAL PLAINS MOVING NE ACROSS THE I40 CORRIDOR INTO THE NE PLAINS THIS EVENING. RAISED POPS TO LIKELY IN THESE AREAS FOR THIS EVENING. OTHER STORY IS HIGH ELEVATION SNOW ACROSS THE NORTHERN MTNS WHERE WINTER WX ADV STILL ON TARGET. EXPECT ADDITIONAL ACCUMS AROUND 1-3 INCHES BTWN 7500-9000 FT AND 3-5 INCHES ABOVE 9000 THRU THURSDAY MORNING. RAISED POPS OVER THE NW CORNER/WESTERN MTNS/AND RIO GRANDE VALLEY FOR TONIGHT AS 15Z SREF MEASURABLE PRECIP PROBS EXCEED 90 PERCENT. MAY ACTUALLY SEE THE FIRST MEASURABLE PRECIP IN THE ALBUQUERQUE AREA OVERNIGHT IN THE LAST 45 DAYS. MODEL SUITE SHOWS THE TROUGH AXIS SHIFTING EASTWARD THURSDAY INTO THE PLAINS STATES ALLOWING COLD AIR ADVECTION TO KICK IN ACROSS NM ON GUSTY NW WINDS. NAM12/GFS40 700MB WINDS ALONG WITH MOS GUIDANCE INDICATING WIND ADV IS LIKELY ACROSS MOST OF THE CWA WITH HIGH WINDS POSSIBLE FROM THE CENTRAL/SOUTHERN MTNS EASTWARD TO THE TEXAS STATE LINE. WILL HOIST WIND ADVISORIES FOR TOMORROW FOR THE NORTH AND WEST AND HIGH WIND WATCH FOR MUCH OF THE EAST. FIRE WX CONCERNS THURSDAY WITH STRONG SURFACE/MID LEVEL DRYING AND GUSTY WINDS SOUTHERN THIRD OF CWA THEREFORE WILL CONTINUE FIRE WX WATCH. STRONG 700-500MB LAPSE RATES BENEATH THE UPPER TROUGH AXIS WILL ALSO CREATE POPCORN SHOWERS DURING THE DAY OVER THE NORTHERN MTNS AND NE PLAINS WITH LOTS OF MID LEVEL CLOUDS ELSEWHERE. ENSEMBLE GUIDANCE INDICATING SOME DISAGREEMENT ON HOW FAST TROUGH WILL PUSH OUT THE STATE FRIDAY/SATURDAY THEREFORE WENT BELOW GUIDANCE ON MAX TEMPS AND LEFT ISOLD POPS ACROSS THE EAST. STRONG RIDGE IS THEN EXPECTED TO BUILD SUNDAY INTO EARLY NEXT WEEK WITH SUNNY SKIES AND ABOVE NORMAL TEMPS ONCE AGAIN. FIRE WX CONCERNS WILL RETURN BY MIDWEEK WITH BREAK DOWN RIDGE PATTERN DEVELOPING. GUYER && .AVIATION... SCT MVFR CIGS AND VSBYS IN RAIN AND HIGH ELEVATION SNOW SHOWERS WILL CONTINUE OVERNIGHT ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ISOLATED THUNDERSTORMS ACROSS THE NORTH AND EAST THROUGH EARLY EVENING. WINDS BECOME NORTHWEST OVERNIGHT AND INCREASE EARLY THURSDAY MORNING WITH SPEEDS OF 20 TO 35 KNOTS AND GUSTS AS HIGH AS 45 KNOTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 52 29 55 / 70 10 5 5 GALLUP.......................... 28 50 20 57 / 50 5 0 0 GRANTS.......................... 29 52 22 55 / 50 5 0 0 GLENWOOD........................ 33 67 34 69 / 20 0 0 0 CHAMA........................... 23 40 19 42 / 90 40 20 10 LOS ALAMOS...................... 28 48 25 50 / 70 20 5 5 RED RIVER....................... 22 36 18 38 / 70 40 20 20 TAOS............................ 29 48 26 50 / 60 30 10 10 SANTA FE........................ 29 49 27 50 / 60 20 5 5 SANTA FE AIRPORT................ 29 51 29 52 / 60 20 5 5 ESPANOLA........................ 29 52 27 54 / 60 20 5 10 ALBUQUERQUE HEIGHTS............. 40 58 35 59 / 40 10 0 0 ALBUQUERQUE VALLEY.............. 39 60 33 61 / 40 5 0 0 ALBUQUERQUE FOOTHILLS........... 37 56 32 57 / 50 10 0 0 ALBUQUERQUE WEST MESA........... 38 59 33 60 / 50 10 0 0 SOCORRO......................... 41 66 34 65 / 30 0 0 0 SANDIA PARK/CEDAR CREST......... 26 49 24 55 / 60 20 0 0 MORIARTY/ESTANCIA............... 32 55 29 59 / 40 5 0 0 CARRIZOZO....................... 37 62 33 64 / 20 5 0 0 RUIDOSO......................... 34 57 30 54 / 10 5 0 0 RATON........................... 32 50 25 49 / 70 50 30 20 LAS VEGAS....................... 33 51 25 51 / 50 20 5 10 ROY............................. 38 51 30 52 / 50 20 10 10 CLAYTON......................... 40 51 32 53 / 60 30 20 20 SANTA ROSA...................... 42 64 34 63 / 30 10 5 0 TUCUMCARI....................... 43 65 35 65 / 40 10 10 5 FORT SUMNER..................... 42 67 34 64 / 20 5 5 0 CLOVIS.......................... 42 64 35 60 / 30 10 5 5 PORTALES........................ 43 66 35 62 / 20 5 5 5 ROSWELL......................... 47 75 39 73 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106>109. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ105>109. WIND ADVISORY FROM 6 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ001>005-008-009-014-015. WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ011-012-014>017-026. HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ010>013-016>021-026. && GUYER/05
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED APR 9 2008 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL ROAM THE EASTERN PLAINS OF NEW MEXICO TODAY...MAINLY EAST OF A LINE FROM DES MOINES TO ROSWELL. THESE MAY PRODUCE UP TO DIME SIZE AND WIND GUSTS UP TO 40 OR 50 MPH. A STRONG DRY SLOT WORKING NORTHEASTWARD FROM FAR NORTHERN MEXICO AND SOUTHERN NEW MEXICO INTO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON MAY DIMINISH IF NOT ELIMINATE THE STRONG THUNDERSTORM THREAT. SOME HIGHER TERRAIN SNOW IS LIKELY TO RESULT IN AT LEAST SCATTERED LIGHT TO MODERATE SNOW ACCUMULATIONS THROUGH TONIGHT MAINLY ACROSS NORTH CENTRAL NEW MEXICO IN RIO ARRIBA...TAOS AND LOS ALAMOS COUNTIES. LASTLY WINDS WILL BECOME STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR CATRON COUNTY...THE MID AND ESPECIALLY LOWER RIO GRANDE VALLEY AND EASTWARD INTO THE MIDDLE PECOS RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS MAY STILL BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH TO CONTINUE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EAST CENTRAL NEW MEXICO AGAIN THURSDAY AFTERNOON AND EARLY EVENING. ALSO THERE WILL STILL BE SOME HIGHER ELEVATION SNOW SHOWERS THURSDAY INTO FRIDAY ACROSS THE NORTHERN MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME...ALTHOUGH THERE IS A SMALL CHANCE THAT ACTIVATION MAY BE NEEDED LATE THIS MORNING AND AFTERNOON ACROSS THE EASTERN BORDER COUNTIES IF CONDITIONS SUPPORTIVE OF SEVERE THUNDERSTORMS DEVELOP. 43 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:29 AM MDT | Wind Advisory | ABQ | 17 hr | |
| Apr 9, 3:50 AM MDT | Winter Weather Advisory | ABQ | 26 hr | |
| Apr 9, 6:58 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 24 hr |
| Apr 9, 6:58 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Sandoval, Socorro, Valencia | 13 hr |
| Apr 9, 3:55 PM MDT | High Wind Watch | ABQ | 12 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.